# SDR DALA1106675530

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM HAS CORROSION STA 1640-1660, RBL-60.  R & R BOX BEAM AT STA FS, STA 1640-1660 RBL-60 IAW SRM 51-40-02, PAGE 1-10.
